I’m so sorry to hear of your med reaction.
I am a victim of sexual abuse, along with my two sisters. It took 2 decades for The combination of therapy and meds to get me out of my anxiety disorder. I’m still prone to anxiety attacks but not often at all. I am on a 10 mg once a day dose of Lexapro. I remember years ago they doubled it for me and I felt like a zombie. I am also on and as needed 1 mg of Xanax. I barely ever use this drug. I have worked to get it out of my life as much as I can.
I consider these drugs no more or less then a diabetic taking insulin. I have a full functioning life. Very happy family, job as an executive director of a nonprofit that I really enjoy.
From my experiences I would say that the combination of doubling your Lexapro which is a f
strong dose at 20 mg and taking you off very quickly, in my opinion, of the drug your system was used to, is the reason you’re having your system reactions now.
I found a wonderful psychiatrist who worked diligently with me to find what combination was best to address the anxiety. We did and now I see him once every six months just to make sure everything is still working well. I hope, so very much, that you find a doctor like him who will listen and help you find the best combination to make you feel your best. Hope you keep us up-to-date.
I am curious how you found your doctor. I like mine, but may be looking for a second opinion in the near future. I live in Chicago.